# SDR 2021FA0000358

- Difficulty date: December 6, 2021
- Submitted: December 6, 2021
- Operation: General aviation
- Aircraft: N705KW
- Make and model: Boeing 767266
- Aircraft serial: 24339
- Aircraft time: 65,022 hours, 29,568 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MX DISCOVERED RH CENTER EXIT DOOR  (01 EA) LENSE BROKEN. MX REMOVED AND REPLACED (01 EA) LENS ON PASSENGER RIGHT HAND CENTER EXIT DOOR IAW B767 AMM 33-51-01 PAGE 211 AND 203. VERIFIED SATISFACTORY.
